| Model Number |
VICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a replacement 12.6mm vicm512.6 implantable collamer lens of a -4.5 was implanted into the patient's right eye (od) on (b)6) 2023.The problem was resolved.Reportedly, "a few striae on the endothelium.".
Additional Manufacturer Narrative
Claim# (b)(4).